# SDR CALA2022033100844

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767
- Aircraft serial: 29455
- Aircraft time: 78,800 hours, 11,061 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 311T215042
- Part serial: 1
- Condition: Cracked
- Location: N1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 PYLON FWD LOWER DISCONNECT BOX UPPER R/H CUTOUT FOUND CRACK AS MARK REF HX NR WO 668480, ORIG BY V896876 NO.1 PYLON FWD MID SPAR WEB PERMANENT REPAIRED (CATEGORY A) AS P ER SRM 54-55-01-2R-2 REPAIR 2 FIG 202 ACCOMPLISHED BY MECH V912875 INSP V896816 INSPECTED AND APPROVED BY HX203175 ADD EMP:V897013
